# SDR 95ZZZX5770

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N471DF
- Make and model: Cessna T337B
- Aircraft serial: 337M0246
- System (JASC): 2720 · Rudder Control System
- Part: Support Assy
- Part number: 151350021
- Condition: Cracked
- Location: Inbd Rud Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 PROGRESSIVE INSPECTION, THE MOUNT WAS NOTICED FLEXING DURING RUDDER APPLICATION.  THIS BRACKET HAD BEEN REPLACED FOR THE SAME REASON DURING THE ANNUAL ON 5-94.  THIS HAS BEEN AN ONGOING PROBLEM WITH ACFT, APPROXIMATELY 6 CHANGES, 13 ACFT IN THE FLEET.
